American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 119 of 119 found      Go to page: 1 2 3 4

[91] L. M. Perko. On the accumulation of limit cycles . Proc. Amer. Math. Soc. 99 (1987) 515-526. MR 875391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Stavros N. Busenberg, David C. Fisher and Mario Martelli. Better bounds for periodic solutions of differential equations in Banach spaces . Proc. Amer. Math. Soc. 98 (1986) 376-378. MR 854051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Frank H. Clarke. Periodic solutions of Hamilton's equations and local minima of the dual action . Trans. Amer. Math. Soc. 287 (1985) 239-251. MR 766217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Russell J. Rimmer. Generic bifurcations for involutory area preserving maps. Memoirs of the AMS 41 (1983) MR 683419.
Book volume table of contents   

[95] Tung Ren Ding. Unbounded perturbations of forced harmonic oscillations at resonance . Proc. Amer. Math. Soc. 88 (1983) 59-66. MR 691279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Tung Ren Ding. An infinite class of periodic solutions of periodically perturbed Duffing equations at resonance . Proc. Amer. Math. Soc. 86 (1982) 47-54. MR 663864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Leo Jonker. A monotonicity theorem for the family $f\sb{a}(x)=a-x\sp{2}$ . Proc. Amer. Math. Soc. 85 (1982) 434-436. MR 656118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Peter W. Bates. Reduction theorems for a class of semilinear equations at resonance . Proc. Amer. Math. Soc. 84 (1982) 73-78. MR 633281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] James R. Ward. Asymptotic conditions for periodic solutions of ordinary differential equations . Proc. Amer. Math. Soc. 81 (1981) 415-420. MR 597653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Bau Sen Du. A note on periodic solutions in the vicinity of a center . Proc. Amer. Math. Soc. 81 (1981) 579-584. MR 601734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] James R. Ward. Periodic solutions for a class of ordinary differential equations . Proc. Amer. Math. Soc. 78 (1980) 350-352. MR 553374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information   
View Article: PDF

[103] Corrado Risito. On Markov stability . Proc. Amer. Math. Soc. 72 (1978) 85-88. MR 0492632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] James R. Ward. Periodic solutions of perturbed conservative systems . Proc. Amer. Math. Soc. 72 (1978) 281-285. MR 507323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] J. A. Murdock. On the Floquet problem for quasiperiodic systems . Proc. Amer. Math. Soc. 68 (1978) 179-184. MR 0481275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] M. Bottkol. Bifurcation of periodic orbits on manifolds, and Hamiltonian systems. Bull. Amer. Math. Soc. 83 (1977) 1060-1062. MR 0440615.
Abstract, references, and article information   
View Article: PDF

[107] W. R. Utz. A second order differential equation of T. Otsuki . Proc. Amer. Math. Soc. 64 (1977) 238-240. MR 0466772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] R. Kannan. Existence of periodic solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 217 (1976) 225-236. MR 0397091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] G. J. Butler and H. I. Freedman. Periodic solutions of $x'' + g(x) + \mu h(x) = 0$ . Trans. Amer. Math. Soc. 197 (1974) 59-74. MR 0342774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Shair Ahmad. Periodically perturbed conservative systems. Bull. Amer. Math. Soc. 80 (1974) 122-123. MR 0326074.
Abstract, references, and article information   
View Article: PDF

[111] Robert J. Sacker and George R. Sell. Skew-product flows, finite extensions of minimal transformation groups and almost periodic differential equations. Bull. Amer. Math. Soc. 79 (1973) 802-805. MR 0372836.
Abstract, references, and article information   
View Article: PDF

[112] George R. Sell. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 428-430. MR 0315255.
Abstract, references, and article information   
View Article: PDF

[113] David C. Clark. On periodic solutions of autonomous Hamiltonian systems of ordinary differential equations . Proc. Amer. Math. Soc. 39 (1973) 579-584. MR 0315217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Klaus Schmitt. Periodic solutions of small period of systems of $n$th order differential equations . Proc. Amer. Math. Soc. 36 (1972) 459-463. MR 0310351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] R. J. Knill. On the homology of a fixed point set. Bull. Amer. Math. Soc. 77 (1971) 184-190. MR 0300274.
Abstract, references, and article information   
View Article: PDF

[116] G. Baley Price. On reversible dynamical systems . Trans. Amer. Math. Soc. 37 (1935) 51-79. MR 1501778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] George D. Birkhoff. Dynamical systems with two degrees of freedom . Trans. Amer. Math. Soc. 18 (1917) 199-300. MR 1501070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] William Duncan Macmillan. An existence theorem for periodic solutions . Trans. Amer. Math. Soc. 13 (1912) 146-158. MR 1500911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Forest Ray Moulton. A class of periodic solutions of the problem of three bodies with application to the lunar theory . Trans. Amer. Math. Soc. 7 (1906) 537-577. MR 1500767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 119 of 119 found      Go to page: 1 2 3 4